Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 84, Number 295

Discrete and conforming smooth de Rham complexes in three dimensions
Michael Neilan.
Math. Comp. 84 (2015), 2059-2081
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3356019
Numerical approximation of fractional powers of elliptic operators
Andrea Bonito and Joseph E. Pasciak.
Math. Comp. 84 (2015), 2083-2110
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3356020
Convergence of adaptive finite element methods for a nonconvex double-well minimization problem
Carsten Carstensen and Georg Dolzmann.
Math. Comp. 84 (2015), 2111-2135
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3356021
Adaptive finite element methods for the Stokes problem with discontinuous viscosity
Andrea Bonito and Denis Devaud.
Math. Comp. 84 (2015), 2137-2162
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3356022
Adaptive discontinuous Galerkin approximations to fourth order parabolic problems
Emmanuil H. Georgoulis and Juha M. Virtanen.
Math. Comp. 84 (2015), 2163-2190
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3356023
Graded mesh approximation in weighted Sobolev spaces and elliptic equations in 2D
James H. Adler and Victor Nistor.
Math. Comp. 84 (2015), 2191-2220
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3356024
Kinetic schemes on staggered grids for barotropic Euler models: entropy-stability analysis
Florent Berthelin, Thierry Goudon and Sebastian Minjeaud.
Math. Comp. 84 (2015), 2221-2262
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3356025
Optimal error estimates of the direct discontinuous Galerkin method for convection-diffusion equations
Hailiang Liu.
Math. Comp. 84 (2015), 2263-2295
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3356026
Convergence of the Wang-Landau algorithm
Gersende Fort, Benjamin Jourdain, Estelle Kuhn, Tony Lelièvre and Gabriel Stoltz.
Math. Comp. 84 (2015), 2297-2327
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3356027
Complete algebraic reconstruction of piecewise-smooth functions from Fourier data
Dmitry Batenkov.
Math. Comp. 84 (2015), 2329-2350
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3356028
A bound for the error term in the Brent-McMillan algorithm
Richard P. Brent and Fredrik Johansson.
Math. Comp. 84 (2015), 2351-2359
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3356029
Computing arithmetic Kleinian groups
Aurel Page.
Math. Comp. 84 (2015), 2361-2390
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3356030
Conditional bounds for the least quadratic non-residue and related problems
Youness Lamzouri, Xiannan Li and Kannan Soundararajan.
Math. Comp. 84 (2015), 2391-2412
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3356031
A method for proving the completeness of a list of zeros of certain L-functions
Jan Büthe.
Math. Comp. 84 (2015), 2413-2431
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3356032
A still sharper region where $𝜋(x)-\mathrm{li}(x)$ is positive
Yannick Saouter, Timothy Trudgian and Patrick Demichel.
Math. Comp. 84 (2015), 2433-2446
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3356033
Root optimization of polynomials in the number field sieve
Shi Bai, Richard P. Brent and Emmanuel Thomé.
Math. Comp. 84 (2015), 2447-2457
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3356034
Real cyclotomic fields of prime conductor and their class numbers
John C. Miller.
Math. Comp. 84 (2015), 2459-2469
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3356035
Evaluating modular forms on Shimura curves
Paul D. Nelson.
Math. Comp. 84 (2015), 2471-2503
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3356036
Algorithms for Chow-Heegner points via iterated integrals
Henri Darmon, Michael Daub, Sam Lichtenstein and Victor Rotger.
Math. Comp. 84 (2015), 2505-2547
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3356037
Odd perfect numbers, Diophantine equations, and upper bounds
Pace P. Nielsen.
Math. Comp. 84 (2015), 2549-2567
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3356038